On towers of function fields of Artin-Schreier type

Warning The system is temporarily closed to updates for reporting purpose.

Beelen, Peter and Garcia, Arnaldo and Stichtenoth, Henning (2004) On towers of function fields of Artin-Schreier type. Bulletin of the Brazilian Mathematical Society, 35 (2). pp. 151-164. ISSN 1678-7544 (Print) 1678-7714 (Online)

[thumbnail of 3011800001089.pdf] PDF
3011800001089.pdf
Restricted to Repository staff only

Download (133kB) | Request a copy

Abstract

In this article we derive strong conditions on the defining equations of asymptotically good Artin-Schreier towers. We will show that at most three kinds of defining equations can give rise to a recursively defined good tower, if we restrict ourselves to prime degrees.
Item Type: Article
Uncontrolled Keywords: function fields; finite fields; towers of function fields; rational places; genus limits of towers; Artin-Schreier extensions
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Henning Stichtenoth
Date Deposited: 28 Dec 2005 02:00
Last Modified: 26 Apr 2022 08:10
URI: https://research.sabanciuniv.edu/id/eprint/574

Actions (login required)

View Item
View Item